Journal of Statistical Physics

Abkürzung der Fachzeitschrift: J STAT PHYS
ISSN: 0022-4715
Verlag: Springer Verlag (Germany)



Publikationen

Go to first page Go to previous page 1 von 3 Go to next page Go to last page

Heftnummer: 3, Band: 163, Seitenbereich: 514-543
Spectral Properties of Unimodular Lattice Triangulations (2016)
Krüger B, Schmidt E, Mecke K

Band: 152, Seitenbereich: 275-304
Lyapunov spectra for all symmetry classes of quasi-one-dimensional disordered systems of non-interacting Fermions (2013)
Ludwig AWW, Schulz-Baldes H, Stolz M

Heftnummer: 6, Band: 150, Seitenbereich: 1115-1137
Random field sampling for a simplified model of melt-blowing considering turbulent velocity fluctuations (2013)
Hübsch F, Marheineke N, Ritter K, et al.

Band: 140, Seitenbereich: 122-153
Random phase property and the Lyapunov spectrum for disordered multi-channel systems (2010)
Römer RA, Schulz-Baldes H

Heftnummer: 3, Band: 135, Seitenbereich: 519-534
Rare events, escape rates and quasistationarity: some exact formulae (2009)
Keller G, Liverani C

Heftnummer: 4, Band: 136, Seitenbereich: 715-732
Single-speed molecular dynamics of hard parallel squares and cubes (2009)
Bannerman M, Hoover WG, Hoover CG

Heftnummer: 6, Band: 122, Seitenbereich: 1261-1291
Thin-film flow influenced by thermal noise (2006)
Grün G, Rauscher M, Mecke K

Heftnummer: 1/2, Band: 121, Seitenbereich: 179-196
Lattice Boltzmann Model for Free Surface Flow for Modeling Foaming (2005)
Körner C, Thies M, Hofmann T, et al.

Heftnummer: 3-4, Band: 115, Seitenbereich: 925-947
Poland-Scheraga models and the DNA denaturation transition (2004)
Richard C, Guttmann A

Heftnummer: 5-6, Band: 117, Seitenbereich: 831--844
Stochastically stable quenched measures (2004)
Knauf A, Contucci P, Bianchi A


Zuletzt aktualisiert 2015-29-05 um 16:46